# SDR WX0A2025081132535

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N202NV
- Make and model: Airbus A320-214
- Aircraft serial: 5440
- Aircraft time: 28,622 hours, 17,140 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED)  FA NR 4 FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED FA NR 4 FLASHLIGHT BATTERY IAW AMM 25-66-00-PB 201. OPS CHECK GOOD.
